# SDR CALA2025090808563

- Difficulty date: August 27, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE THE AFT CARGO DOOR SKIN DUE TO EXCESSIVE DAMAGE DENTS.  FINAL INSTALL OF DOOR SKIN.  INSPECTION C/W.   REMOVED AND REPLACED AFT CARGO DOOR EXTERNAL SKIN IAW  SRM 52-30-01-2R-3, REPAIR 3.  REMOVED AND REPLACED AFT CARGO DOOR EXTERNAL SKIN IAW SRM 52-30-01-2R-3 REPAIR 3.
